Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homological perturbation theory for algebras over operads

Alexander Berglund

Algebraic & Geometric Topology 14 (2014) 2511–2548
Bibliography
1 D W Barnes, L A Lambe, A fixed point approach to homological perturbation theory, Proc. Amer. Math. Soc. 112 (1991) 881 MR1057939
2 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
3 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
4 E H Brown Jr., Twisted tensor products, I, Ann. of Math. 69 (1959) 223 MR0105687
5 R Brown, The twisted Eilenberg–Zilber theorem, from: "Simposio di Topologia", Edizioni Oderisi (1965) 33 MR0220273
6 S Eilenberg, S Mac Lane, On the groups of $H(\Pi,n)$, I, Ann. of Math. 58 (1953) 55 MR0056295
7 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory: Relations with algebraic geometry, group cohomology, and algebraic $K\!$–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
8 B Fresse, Modules over operads and functors, Lecture Notes in Mathematics 1967, Springer, Berlin (2009) MR2494775
9 B Fresse, Operadic cobar constructions, cylinder objects and homotopy morphisms of algebras over operads, from: "Alpine perspectives on algebraic topology" (editors C Ausoni, K Hess, J Scherer), Contemp. Math. 504, Amer. Math. Soc. (2009) 125 MR2581912
10 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, arXiv:hep-th/9403055
11 V K A M Gugenheim, On the chain complex of a fibration, Illinois J. Math. 16 (1972) 398 MR0301736
12 V K A M Gugenheim, L A Lambe, Perturbation theory in differential homological algebra, I, Illinois J. Math. 33 (1989) 566 MR1007895
13 V K A M Gugenheim, L A Lambe, J D Stasheff, Algebraic aspects of Chen's twisting cochain, Illinois J. Math. 34 (1990) 485 MR1046572
14 V K A M Gugenheim, L A Lambe, J D Stasheff, Perturbation theory in differential homological algebra, II, Illinois J. Math. 35 (1991) 357 MR1103672
15 S Halperin, J Stasheff, Obstructions to homotopy equivalences, Adv. in Math. 32 (1979) 233 MR539532
16 K Hess, Perturbation and transfer of generic algebraic structure, from: "Higher homotopy structures in topology and mathematical physics" (editor J McCleary), Contemp. Math. 227, Amer. Math. Soc. (1999) 103 MR1665464
17 J Huebschmann, On the construction of $A_\infty$–structures, Georgian Math. J. 17 (2010) 161 MR2640649
18 J Huebschmann, The Lie algebra perturbation lemma, from: "Higher structures in geometry and physics" (editors A S Cattaneo, A Giaquinto, P Xu), Progr. Math. 287, Birkh\"auser/Springer (2011) 159 MR2762544
19 J Huebschmann, The sh-Lie algebra perturbation lemma, Forum Math. 23 (2011) 669 MR2820385
20 J Huebschmann, T Kadeishvili, Small models for chain algebras, Math. Z. 207 (1991) 245 MR1109665
21 J Huebschmann, J Stasheff, Formal solution of the master equation via HPT and deformation theory, Forum Math. 14 (2002) 847 MR1932522
22 L Johansson, L Lambe, E Sk{\"o}ldberg, On constructing resolutions over the polynomial algebra, Homology Homotopy Appl. 4 (2002) 315 MR1918515
23 M W Johnson, D Yau, On homotopy invariance for algebras over colored PROPs, J. Homotopy Relat. Struct. 4 (2009) 275 MR2559644
24 B Keller, Deriving DG categories, Ann. Sci. École Norm. Sup. 27 (1994) 63 MR1258406
25 M Kontsevich, Y Soibelman, Homological mirror symmetry and torus fibrations, from: "Symplectic geometry and mirror symmetry" (editors K Fukaya, Y G Oh, K Ono, G Tian), World Sci. Publ. (2001) 203 MR1882331
26 L Lambe, J Stasheff, Applications of perturbation theory to iterated fibrations, Manuscripta Math. 58 (1987) 363 MR893160
27 K Lef\`{e}vre-Hasegawa, Sur les $A$–infini catégories, arXiv:math/0310337
28 J L Loday, B Vallette, Algebraic operads, Grundl. Math. Wissen. 346, Springer, Heidelberg (2012) MR2954392
29 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
30 M Markl, Homotopy algebras are homotopy algebras, Forum Math. 16 (2004) 129 MR2034546
31 S A Merkulov, Strong homotopy algebras of a Kähler manifold, Internat. Math. Res. Notices (1999) 153 MR1672242
32 M Schlessinger, J Stasheff, Deformation theory and rational homotopy type, arXiv:1211.1647